Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Kai Lai Chung
Title: Markov Processes with Stationary Transition Probabilities
Additional book information Springer-Verlag, Berlin, Heidelberg, New York, x+301 pp. $14.00.

Review Information

Reviewer: J. L. Doob
Journal: Bull. Amer. Math. Soc. 76 (1970), 688-690
PII: S 0002-9904(1970)12506-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia